Legatrin PM (Acetaminophen Diphenhydr Amine) overdose, poisoning, level of abuse

Includes information about Legatrin PM overdose, levels of poisoning, Legatrin PM abuse. What happens if you overdose? What are the Acetaminophen Diphenhydr Amine levels of abuse?




Seek emergency medical attention.

Symptoms of an acetaminophen and diphenhydramine overdose may include nausea, vomiting, diarrhea, abdominal pain, sweating, seizures, confusion, sedation, insomnia, tremor, hallucinations, and an irregular heartbeat.











Legatrin PM (Acetaminophen Diphenhydr Amine) Links:

What is Acetaminophen Diphenhydr Amine
Acetaminophen Diphenhydr Amine over the counter or prescription?
Acetaminophen Diphenhydr Amine prices
Acetaminophen Diphenhydr Amine effects & treatment
Acetaminophen Diphenhydr Amine side effects
Acetaminophen Diphenhydr Amine interactions
Acetaminophen Diphenhydr Amine alcohol, caffeine
Acetaminophen Diphenhydr Amine dosage
Acetaminophen Diphenhydr Amine overdose
Acetaminophen Diphenhydr Amine dose
Acetaminophen Diphenhydr Amine contraindications
Taking Acetaminophen Diphenhydr Amine
Acetaminophen Diphenhydr Amine warnings
Brand Acetaminophen Diphenhydr Amine
Acetaminophen Diphenhydr Amine information


 

 

More drugs starting with letter L (by Brand Name):

Laxmar
Laxmar Sugar Free
Lazer Creme
Lazerformalyde
L-Caine
L-Cysteine
Leader Acid Reducer
Leader Allergy Relief D-24
Leader Finger Cream
Leader Mineral Oil Enema
Leader Naproxen Sodium
Leader Nicotine Polacrilex
Leader Orange Glucose
Leader Quick Dissolve Strawberries & Cream
Leader Rasberry Glucose
Leader Watermelon Glucose
Lecithin Natural)
Lecithin
Lecithin-Softgels)
Ledercillin VK
Leena
Leflunomide
Legatrin PM
Lemohist Plus
Lenalidomide
Lepirudin
Lescol
Lescol XL
Lessina
Letairis